# SDR SWAA2024021952855

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 68,509 hours, 40,520 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER FWD UPPER SLIDE SEAL CRACKED<[01] REMOVED AND REPLACED L/H HORIZONTAL STABILIZER FWD UPPER SLIDE SEAL IAW BOEING 737 AMM 53-31-31.
